# SDR CA141229002

- Difficulty date: December 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 50,018 hours
- Engine: Cfmint CFM565A3
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Module
- Part number: NSA93412101C
- Condition: Failed
- Location: Ground Power
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE,  EXPERIENCED AN ACRID ELECTRICAL ODOR ON THE AIRCRAFT. UNABLE TO ISOLATE THE ORIGIN SO THE CREW ELECTED TO DIVERT.  A EMERGENCY WAS DECLARED.   INSPECTED ALL PANELS FOR SIGNS OF OVERHEAT OR BURNED COMPONENTS.  WIRES INSPECTED FOR ARCHING OR BURNED AREAS, NO FAULTS FOUND.  FOUND CIRCUIT BREAKER TRIPPED ON APPLICATION OF GROUND SERVICE. REPLACED 2420VD DIODE MODULE AND RELAY 6XX, RESET CIRCUIT BREAKER FOR EXTERNAL POWER. GROUND POWER NOW WORKING NORMAL. RAN ENGINES FOR 1 HR NO BURNING ODOR IN FLIGHT DECK. AIRCRAFT ENERGIZED FOR 7 HRS WITH NO FAULTS. SYSTEM SERVICEABLE.
